I am taking levlen (oral contraceptive), and trying to loose

Patient : I am taking levlen (oral contraceptive), and trying to loose weight as i am overweight and i dont seem to be loosing much weight (i have been on a diet for 6 weeks and i walk for upto an our or more a day). Would the levlen be doing this (not allowing me to loose much)?? Caitlyn Picton, Australia
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I have a tailors bunion on my right pinky toe. It is extremely painful wearing certain types of shoes. If I choose to...

Q: Hi. I am sending my chest x-ray. Please look it carefully and tell me if there is anything wrong. Like pneumonia, bro...

Q: I was diagnosed via chest X-ray with pneumonia 2 weeks ago. I was given levaquin, which I finished over a week ago. ...

Q: I just used a public toliet. While going to the bathroom (pooping) the poop hit the toilet water and splashed back up...

Q: Hello! My Mother Passed away recently at 96.7. I have paid $16k in Fees for Autopsy and Toxicology Reports 6 months...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon

IMAGES ON ASK THE DOCTOR


CNN
BBC
MSNBC
CBS
abcNews
FoxNews